# SDR HYIA20110601001

- Difficulty date: June 1, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: S57210580201
- Condition: Corroded
- Location: Rt Wing
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION CORRIOSON WAS FOUND ON THE RT WING AT THE AFT SPAR UPPER CAP VERTICAL FLANGE BETWEEN RIBS 27-30.  CORROSION WAS FOUND TO BE OUT OF THE LIMITS OF THE SRM AND REQUEST FOR STRUCTURAL REPAIR INSTRUCTION WAS SUBMITTED.  CORROSION WAS REMOVED AND DAMAGES BLENDED USING SRI DO/TS-3407/11-15469 ISSUE A AND SUBMITTED FOR APPROVAL.  STRUCTURAL REPAIR APPROVAL SHEET (SRAS) DO/TS-3407/11...6533 WAS ISSUED.  ALL WORK COMPLETED BY TECH SERVICES UNDER WO 17010, TASK 220.  SUPPLEMENTARY INSP TASK: DVI OF BLENDED AREAS FOR NEW CORROSION DETECTION WITH THRESHOLD INTERVAL OF 2 YEARS.
